# SDR AU510001818

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30719496
- Condition: Faulty
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL LUBRICATION PUMP FAULTY.  OIL WAS NOT SCAVENGED FROM NR 6 BEARING AREA AND WAS LEAKING OUT THROUGH THE BEARING SEAL.
